MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. SOFTCLIX ® LANCET DEVICE

ROCHE DIABETES CARE, INC. SOFTCLIX ® LANCET DEVICE
Catalog Number 05181186001
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Malfunction

Brand Name
SOFTCLIX ® LANCET DEVICE
Common Device Name
LANCET DEVICE
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Balda Medical GmbH
bergkirchener str. 228
na
bad oeyhausen NA 32549
GM   32549
Manufacturer Contact
natalie catton
9115 hague road
na
indianapolis, IN 46250--045
MDR Report Key50065316
Report Number3011393376-2026-00460
Device Sequence Number10250784
Product Code QRL
UDI-Device Identifier04015630082209
UDI-Public04015630082209
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K214022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number05181186001
Device Lot NumberBBL164
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by Manufacturer09/25/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale
Patient Weight149 LB